# SDR IXXA9700162

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42053B1
- Condition: Defective
- Location: Anti-Skid Syst
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL AT WRI, ALL HYDRAULIC BRAKING ACTION WAS LOST.  THE CREW INITIATED THE EMERGENCY AIR BRAKE SYSTEM TO DECELERATE THE AIRCRAFT.  NORMAL BRAKING WAS RESTORED AFTER THE CREW DISARMED THE ANTI-SKID SYSTEM.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE ANTI-SKID CONTROL BOX DEFECTIVE, AND WAS REPLACED.  A SUCCESSFUL OPERATIONAL TEST WAS PERFORMED IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL.
